# SDR IXXA202305170002

- Difficulty date: April 19, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N233AZ
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 87,448 hours, 15,107 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Part serial: NSN
- Condition: Discharged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW FLASHLIGHT ON P8 PANEL HAS DISCHARGED AND MOUNT IS BROKEN.  SYSTEM DEFERRED 40735, MEL CAT C. REMOVED AND REPLACED MOUNTING BRACKET AND EMERGENCY FLASHLIGHT AND BATTERY IAW B767 AMM 25-64-02. OPERATIONAL CHECK GOOD. DEFERRAL 40735 CLEARED.
